RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 463, Number 3, Pages 269–273 (Mi dan21456)  

MATHEMATICS

Criterion of Hurwitz equivalence for quasipositive factorizations of 3-braids

S. Yu. Orevkovab

a Université Paul Sabatier, Toulouse-3, France
b Steklov Mathematical Institute, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00053
This work was supported by the Russian Science Foundation, project no. 14-21-00053.


DOI: https://doi.org/10.7868/S0869565215210069


English version:
Doklady Mathematics, 2015, 92:1, 443–447

Bibliographic databases:

Document Type: Article
Received: 28.01.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019